Minimal Singularities in GLn.
Inventiones mathematicae, Tome 62 (1980), pp. 503-515
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1980__62_142786,
author = {Hanspeter Kraft and Claudio Procesi},
title = {Minimal {Singularities} in {GLn.}},
journal = {Inventiones mathematicae},
pages = {503--515},
year = {1980},
volume = {62},
zbl = {0478.14040},
url = {http://geodesic.mathdoc.fr/item/IM_1980__62_142786/}
}
Hanspeter Kraft; Claudio Procesi. Minimal Singularities in GLn.. Inventiones mathematicae, Tome 62 (1980), pp. 503-515. http://geodesic.mathdoc.fr/item/IM_1980__62_142786/